Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pfaffian systems with derived length one. The class of flag systems


Authors: María A. Cañadas-Pinedo and Ceferino Ruiz
Journal: Trans. Amer. Math. Soc. 353 (2001), 1755-1766
MSC (2000): Primary 58A17, Scondary, 53C10
Published electronically: January 16, 2001
MathSciNet review: 1813594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The incidence relations between a Pfaffian system and the characteristic system of its first derived system lead to obtain a characterization of Pfaffian systems with derived length one. Also, for flag systems, several properties are studied. In particular, an intrinsic proof of a result which determines the class of a system and of all the derived systems is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 58A17, Scondary, 53C10

Retrieve articles in all journals with MSC (2000): 58A17, Scondary, 53C10


Additional Information

María A. Cañadas-Pinedo
Affiliation: Departamento Álgebra, Geometría y Topología, Fac. Ciencias, Universidad de Málaga, Campus de Teatinos, Apdo. 59, 29080 - Málaga, Spain
Email: pinedo@uma.es

Ceferino Ruiz
Affiliation: Departamento Geometría y Topología, Universidad de Granada, 18071 - Granada, Spain
Email: ruiz@ugr.es

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02638-1
PII: S 0002-9947(01)02638-1
Keywords: Pfaffian systems, structure tensor, characteristic system, derived system, flag systems.
Received by editor(s): August 3, 1999
Received by editor(s) in revised form: October 1, 1999
Published electronically: January 16, 2001
Additional Notes: Research partially supported by a DGICYT grant PB94-0796
Article copyright: © Copyright 2001 American Mathematical Society